# SDR 9711791232

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat Light
- Condition: Illuminated
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED FLAPS UP AND THE SLAT DISAGREE LIGHT REMAINED ILLUMINATED AND SLAT RESET LIGHT CAME ON.  RECYCLED FLAPS AND SLATS RETRACTED NORMALLY.  FLIGHT DIVERTED TO KIX FOR FUEL.  MAINTENANCE INSPECTED SYSTEM AND OPERATIONAL CHECK OK.
